MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL CPRP PROCESSING SET USM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 02/19/2024, it was reported by a sales representative via (b)(4) that an abs-10063 prp processing set had blood stuck in it.This occurred during a case with no effect on the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information.
 
Event or Problem Description
Additional information was provided on 2/21/2024 where the sales representative stated that this event occurred during a stand-alone injection on 02/16/2024, they had to manually pump blood out of the machine, draw into syringe and then put blood in a new kit.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded the cause of the reported failure.The most likely cause(s) of the reported failure is a user error.If the separation chamber plate is improperly attached to the centrifuge adapter the device will not performed as expected.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
ANGEL CPRP PROCESSING SET USM
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18874626
Report Number1220246-2024-01400
Device Sequence Number7920030
Product Code ORG
UDI-Device Identifier00888867084001
UDI-Public00888867084001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberANGEL CPRP PROCESSING SET USM
Device Catalogue NumberABS-10063
Device Lot Number2023050219
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer02/21/2024
05/13/2025
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date12/16/2024
05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown